# SDR USAA2013082600006

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 43,409 hours, 15,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8258
- Condition: Inoperative
- Location: R2 Door
- Part time: 48,219 hours, 18,428 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE INDICATION INTERMITTANTLY SHOWS DISARMED INFLIGHT, F/A'S REPORT ARMING HANDLE NOT FLUSH WHEN DOOR ARMED.  REPLACED AFT RT ESCAPE SLIDE.
